# SDR UPS07M51204

- Difficulty date: October 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN, CORROSION ON SEAT TRACK FLANGE FROM STA 806-840 X=-75.  REMOVED PER SRM 51-21-01VIIR35. ORG THK:0.100", MATL REMN: 0.040", EXCEED LMT PER SRM 53-70-00VI FIG 3 R35.  CORROSION SEAT TRACK REMOVED PER SRM 51-31-01VIIR35.  NEW SEAT TRACK REWK USING EXTRUSION P/N:S4929147-7075T 6511 PER SRM 51-70-00VIR35 FIG 1R35.  NEW SEAT TRACK INSTALLED PER SRM 53- 70-00 FIG 1 VIR35.
